| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the sterile package is damaged.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No additional information on the reported event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4; d9; g3; h2; h3; h4; h6 the reported event is confirmed.Sterility has not been breached.Visual evaluation of the returned product/photographs provided identified damage to sterile pouch and debris inside the sterile packaging which is consistent with the appearance of the porous coating.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.Upon investigation, it has been determined that the debris in the sterile packaging meets the acceptable criteria and product is conforming to specifications.This is no longer a reportable event.The initial report was submitted in error and should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.